# SDR SWAA2023081185903

- Difficulty date: August 4, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N8707P
- Make and model: Boeing 737-8
- Aircraft serial: 36929
- Aircraft time: 12,057 hours, 5,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY AISLE LIGHTS AT 10DEF; 14DEF; 6DEF AND R/H OVERWING ESCAPE LIGHT FWD OF AFT ESCAPE DOOR ARE INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK WITH NEW FROM STOCK IAW AMM 33-51-06. OPS CHECK GOOD.;[02] VERIFIED REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK WITH NEW FROM STOCK IAW AMM 33-51-06. OPS CHECK GOOD;[03] INSTALLED RETURN AIR GRILLE 8DEF IAW AMM 21-23-03.;[04] VERIFIED
